# SDR R61A201804301522

- Difficulty date: April 11, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N357FC
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 32,042 hours, 23,924 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 17013633003
- Condition: Corroded
- Location: Frame 16
- Part time: 32,042 hours, 23,924 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND CORROSION IN THE FWD WET AREA, LAVATORY ATTACH FITTING. FRAME 16.  THE FITTING WAS REMOVED AND REPLACED IAW IAW SRM 51-43-01.
